Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Green currents for holomorphic automorphisms of compact Kähler manifolds

Authors: Tien-Cuong Dinh and Nessim Sibony
Journal: J. Amer. Math. Soc. 18 (2005), 291-312
MSC (2000): Primary 37F10, 32H50, 32Q15, 32U40
Published electronically: December 7, 2004
MathSciNet review: 2137979
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $f$ be a holomorphic automorphism of a compact Kähler manifold $(X,\omega)$ of dimension $k\geq 2$. We study the convex cones of positive closed $(p,p)$-currents $T_p$, which satisfy a functional relation

\begin{displaymath}f^* T_p=\lambda T_p, \ \lambda>1,\end{displaymath}

and some regularity condition (PB, PC). Under appropriate assumptions on dynamical degrees we introduce closed finite dimensional cones, not reduced to zero, of such currents. In particular, when the topological entropy ${h}(f)$ of $f$ is positive, then for some $m\geq 1$, there is a positive closed $(m,m)$-current $T_m$which satisfies the relation

\begin{displaymath}f^* T_m=\exp({h}(f)) T_m.\end{displaymath}

Moreover, every quasi-p.s.h. function is integrable with respect to the trace measure of $T_m$. When the dynamical degrees of $f$ are all distinct, we construct an invariant measure $\mu$ as an intersection of closed currents. We show that this measure is mixing and gives no mass to pluripolar sets and to sets of small Hausdorff dimension.

References [Enhancements On Off] (What's this?)

  • 1. E. Bedford, M. Lyubich and J. Smillie, Polynomial diffeomorphisms of $\mathbb{C} ^2$ IV: The measure of maximal entropy and laminar currents, Invent. Math., 112 (1993), 77-125. MR 1207478 (94g:32035)
  • 2. E. Bedford and J. Smillie, Polynomial diffeomorphisms of $\mathbb{C} ^2$ III: Ergodicity, exponents and entropy of the equilibrium measure, Math. Ann., 294 (1992), 395-420. MR 1188127 (93k:32062)
  • 3. A. Blanchard, Sur les variétés analytiques complexes, Ann. Sci. Ecole Norm. Sup. (3), 73 (1956), 157-202. MR 0087184 (19:316e)
  • 4. J.-B. Bost, H. Gillet, C. Soulé, Heights of projective varieties and positive Green forms, J. Amer. Math. Soc., 7 (1994), no. 4, 903-1027. MR 1260106 (95j:14025)
  • 5. J.Y. Briend and J. Duval, Deux caractérisations de la mesure d'équilibre d'un endomorphisme de $\mathbb{P} ^k(\mathbb{C} )$, IHES Publ. Math., 93 (2001), 145-159. MR 1863737 (2002k:32027)
  • 6. S. Cantat, Dynamique des automorphismes des surfaces K3, Acta Math., 187 (2001), no. 1, 1-57. MR 1864630 (2003h:32026)
  • 7. L. Clozel and E. Ullmo, Correspondances modulaires et mesures invariantes, J. reine angew. Math., 558 (2003), 47-83. MR 1979182
  • 8. J.P. Demailly, Monge-Ampère Operators, Lelong numbers and Intersection theory in Complex Analysis and Geometry, Plenum Press (1993), 115-193 (V. Ancona and A. Silva editors). MR 1211880 (94k:32009)
  • 9. J.P. Demailly, Introduction à la théorie de Hodge, Panoramas and Synthèses, 3 (1996), 1-111. MR 1409819
  • 10. J.P. Demailly, Pseudoconvex-concave duality and regularization of currents. Several complex variables (Berkeley, CA, 1995-1996), 233-271, Math. Sci. Res. Inst. Publ., 37, Cambridge Univ. Press, Cambridge, 1999. MR 1748605 (2002e:32046)
  • 11. T.C. Dinh, Distribution des préimages et des points périodiques d'une correspondance polynomiale, Bull. Soc. Math. France, to appear.
  • 12. T.C. Dinh, Suites d'applications méromorphes multivaluées et courants laminaires, preprint, 2003. arXiv:math.DS/0309421.
  • 13. T.C. Dinh and N. Sibony, Dynamique des applications d'allure polynomiale, Journal de Math. Pures et Appl., 82 (2003), 367-423. MR 1992375 (2004e:37063)
  • 14. T.C. Dinh and N. Sibony, Dynamique des applications polynomiales semi-régulières, Arkiv för Matematik, 42 (2004), 61-85.MR 2056545
  • 15. T.C. Dinh and N. Sibony, Groupes commutatifs d'automorphismes d'une variété kählérienne compacte, Duke Math. J., 123 (2004), no. 2, 311-328. MR 2066940
  • 16. T.C. Dinh and N. Sibony, Distribution de valeurs d'une suite de transformations méromorphes et applications, preprint, 2003. arXiv:math.DS/0306095.
  • 17. T.C. Dinh and N. Sibony, Une borne supérieure de l'entropie topologique d'une application rationnelle, Ann. of Math., to appear.
  • 18. T.C. Dinh and N. Sibony, Regularization of currents and entropy, Ann. Sci. Ecole Norm. Sup., to appear.
  • 19. T.C. Dinh and N. Sibony, Dynamics of regular birational maps in $\mathbb{P} ^k$, J. Funct. Anal., to appear.
  • 20. T.C. Dinh and N. Sibony, Decay of correlations and central limit theorem for meromorphic maps, preprint, 2004. arXiv:math.DS/0410008.
  • 21. C. Favre and V. Guedj, Dynamique des applications rationnelles des espaces multiprojectifs, Indiana Univ. Math. J., 50 (2001), no. 2, 881-934. MR 1871393 (2002m:32024)
  • 22. J.E. Fornæss and N. Sibony, Complex Hénon mappings in $\mathbb{C} ^k$ and Fatou-Biebebach domains, Duke Math. J., 65 (1992), 245-250. MR 1150591 (93d:32040)
  • 23. J.E. Fornæss and N. Sibony, Complex dynamics in higher dimension, in Complex potential theory (Montréal, PQ, 1993), Nato ASI series Math. and Phys. Sci., vol. C439, Kluwer (1994), 131-186.MR 1332961 (96k:32057)
  • 24. H. Gillet and C. Soulé, Arithmetic intersection theory, I.H.E.S. Publ. Math., 72 (1990), 93-174 (1991). MR 1087394 (92d:14016)
  • 25. P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1994. MR 1288523 (95d:14001)
  • 26. M. Gromov, On the entropy of holomorphic maps, Enseignement Math., 49 (2003), 217-235 (manuscript, 1977).MR 2026895
  • 27. M. Gromov, Convex sets and Kähler manifolds, Advances in differential geometry and topology, Word Sci. Publishing, Teaneck, NJ, 1998, 1-38. MR 1095529 (92d:52018)
  • 28. V. Guedj, Dynamics of polynomial mappings of $\mathbb{C} ^2$, Amer. J. Math., 124 (2002), no. 1, 75-106. MR 1879000 (2003b:32021)
  • 29. V. Guedj, Ergodic properties of rational mappings with large topological degree, Ann. of Math., to appear.
  • 30. V. Guedj and N. Sibony, Dynamics of polynomial automorphisms of $\mathbb{C} ^k$, Arkiv för Matematik, 40 (2002), 207-243. MR 1948064 (2004b:32029)
  • 31. A. Khovanskii, Fewnomials and Pfaff manifolds, I.C.M. 1983, Warsawa (1984), 549-565. MR 0804711 (87d:58014)
  • 32. G. A. Margulis, Discrete subgroups of semisimple Lie groups, Springer-Verlag, 1991. MR 1090825 (92h:22021)
  • 33. B. Mazur, The topology of rational points, Experiment Math., 1 (1992), 35-45. MR 1181085 (93j:14020)
  • 34. C.T. McMullen, Dynamics on K3 surfaces: Salem numbers and Siegel disks, J. reine angew. Math., 545 (2002), 201-233.MR 1896103 (2003a:37057)
  • 35. N. Sibony, Dynamique des applications rationnelles de $\mathbb{P} ^k$, Panoramas et Synthèses, 8 (1999), 97-185. MR 1760844 (2001e:32026)
  • 36. B. Tessier, Bonnesen-type inequalities in algebraic geometry, Sem. on Diff. Geom. (1982), 85-105. Princeton Univ. Press. MR 0645731 (83d:52010)
  • 37. C. Voisin, Intrinsic pseudovolume forms and K-correspondences, preprint, 2003, arXiv: math.AG/0212110.
  • 38. Y. Yomdin, Volume growth and entropy, Israel J. Math., 57 (1987), 285-300. MR 0889979 (90g:58008)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 37F10, 32H50, 32Q15, 32U40

Retrieve articles in all journals with MSC (2000): 37F10, 32H50, 32Q15, 32U40

Additional Information

Tien-Cuong Dinh
Affiliation: Mathématique - Bât. 425, UMR 8628, Université Paris-Sud, 91405 Orsay, France

Nessim Sibony
Affiliation: Mathématique - Bât. 425, UMR 8628, Université Paris-Sud, 91405 Orsay, France

Keywords: Green current, equilibrium measure, mixing.
Received by editor(s): November 20, 2003
Published electronically: December 7, 2004
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society